×

zbMATH — the first resource for mathematics

Integrals of set-valued functions. (English) Zbl 0163.06301

MSC:
28B20 Set-valued set functions and measures; integration of set-valued functions; measurable selections
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kakutani, S, A generalization of Brouwer’s fixed point theorem, Duke math. J., 8, 457-459, (1941) · JFM 67.0742.03
[2] Eilenberg, S; Montgomery, D, Fixed point theorems for multi-valued transformations, Am. J. math., 8, 214-222, (1946) · Zbl 0060.40203
[3] Arrow, K.J; Debreu, G, Existence of an equilibrium for a competitive economy, Econometrica, 22, 265-290, (1954) · Zbl 0055.38007
[4] McKenzie, L.W, On the existence of general equilibrium for a competitive market, Econometrica, 27, 54-71, (1959) · Zbl 0095.34302
[5] Vind, K, Edgeworth allocations in an exchange economy with many traders, Econ. rev., 5, 165-177, (1964) · Zbl 0126.36401
[6] Kudo, H, Dependent experiments and sufficient statistics, Nat. sci. rept. ochanomizu univ., Tokyo, 4, 151-163, (1954) · Zbl 0055.37501
[7] Richter, H, Verallgemeinerung eines in der statistik benötigten satzes der masstheorie, Math. annalen, 150, 85-90, (1963), (for correction to this article see same volume, pp. 440-441) · Zbl 0109.27801
[8] {\scR. J. Aumann}, Existence of a competitive equilibrium in markets with a continuum of traders. Econometrica, in press. · Zbl 0324.90009
[9] {\scR. J. Aumann and M. A. Perles}, A variational problem arising in economics. J. Math. Anal. Appl., in press. · Zbl 0137.39201
[10] Kuratowski, C, Topologie I, Monografie matematyczne, (1948), Warsaw · JFM 59.0563.02
[11] von Neumann, J, On rings of operators. reduction theory, Ann. math., 50, 401-485, (1949) · Zbl 0034.06102
[12] Karlin, S, Extreme points of vector functions, (), 603-610 · Zbl 0051.29604
[13] Eggleston, H.G, Convexity, (1958), Cambridge, Univ. Press · Zbl 0086.15302
[14] Dunford, N; Schwartz, J.T, Linear operators, part I, (1958), Interscience New York
[15] Karlin, S, ()
[16] Lyapunov, A, Sur LES fonctions-vecteurs complètement additives, Bull. acad. sci. URSS, Sér. math., 4, 465-478, (1940) · Zbl 0024.38504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.